MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC201000
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medical history includes but is not limited to: tobacco use, no medications were listed for the patient.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for a infrarenal abdominal aortic aneurysm measuring 55 mm in diameter; and was implanted with gore® excluder® aaa endoprosthesis featuring c3® deployment system.Additionally, this date a "misplaced left endograft limb" was reported and required other surgical treatment.A left flank incision to remove the misplaced endograft was performed.The patient tolerated the procedure and was discharged on (b)(6) 2014.On (b)(6) 2014, the patient underwent follow-up computed tomography angiography (cta) which determined the maximum diameter of the aneurysm measured 53 mm.On (b)(6) 2021, the patient underwent follow-up ultrasound which determined the maximum diameter of the aneurysm measured 42 mm.On (b)(6) 2021, it was reported the patient expired from cardiovascular disease which was not related to the device or procedure.The physician reports per the death certificate onset date of the cardiovascular disease was 20 years ago, however there was no history of this in the patient¿s medical record.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key21528715
Report Number2017233-2025-05891
Device Sequence Number9584951
Product Code MIH
UDI-Device Identifier00733132618590
UDI-Public(01)00733132618590(17)160531
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue NumberPLC201000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO MEDICATIONS WERE LISTED FOR THE PATIENT
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight86 KG